# SDR UALA2012103106279

- Difficulty date: October 29, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 47,827 hours, 19,157 cycles
- Engine: Iae V2522A5
- System (JASC): 2561 · Life Jacket
- Part: Door
- Condition: Unsecure
- Location: Seat Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST CONTAINER DOOR UNDER SEAT 1AB UNSECURE.   SECURED DOOR.
